Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 246, NWS Jackson, MS

June 22, 2014Newton County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 22, 2014, 3:32 PM CDT for Newton County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 3:32 PM CDT (20:32 UTC)
Expired
Jun 22, 2014, 4:04 PM CDT
In force
32 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 90 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WUUS54 KJAN 222032
SVRJAN
MSC101-222130-
/O.NEW.KJAN.SV.W.0246.140622T2032Z-140622T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 430 PM CDT

* AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF DECATUR...AND MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HICKORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3256 8895 3223 8893 3223 8920 3256 8919
TIME...MOT...LOC 2032Z 285DEG 9KT 3236 8903

HAIL...<.75IN
WIND...60MPH

$$

JA
2 follow-up statements
158 
WWUS54 KJAN 222052
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT SUN JUN 22 2014

MSC101-222130-
/O.CON.KJAN.SV.W.0246.000000T0000Z-140622T2130Z/
NEWTON MS-
352 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NEWTON COUNTY UNTIL 430 PM CDT...

AT 352 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF GARLANDVILLE...AND MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN NEWTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3246 8895 3223 8893 3223 8920 3242 8919
TIME...MOT...LOC 2052Z 285DEG 9KT 3229 8903

HAIL...<.75IN
WIND...60MPH

$$

JA
231 
WWUS54 KJAN 222104
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT SUN JUN 22 2014

MSC101-222113-
/O.CAN.KJAN.SV.W.0246.000000T0000Z-140622T2130Z/
NEWTON MS-
404 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3246 8895 3223 8893 3223 8920 3242 8919
TIME...MOT...LOC 2103Z 285DEG 9KT 3228 8900

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:38 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 22, 2:38 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT SUN JUN 22 2014

.SHORT TERM...ACTIVE CONVECTIVE AFTERNOON UNDERWAY OVER THE CWA AT
THE MOMENT. THUNDERSTORMS APPEAR TO HAVE DEVELOPED AROUND THE LEADING
PERIPHERY OF 300 MB 35 KNOT JET STREAK...AS ADVERTISED BY THE RAP.
THIS DEVELOPMENT OCCURRING OVER MAINLY EASTERN HALF WHILE THE WESTERN
PORTION APPEARS TO BE BENEFITTING FROM WEAK SHORTWAVE RIDGING.

WHILE THE MAJORITY OF EVENING CONVECTION LOOKS TO OCCUR OVER THE FAR
EAST AND SOUTHEAST...APPROACHING SHORTWAVE OVER EAST TX AND OVERALL
INCREASING TROFFINESS SHOULD ALLOW CONVECTIVE DEVELOPMENT TO RECUR
AFTER MIDNIGHT OVER ALL AREAS AS ADVERTISED BY MODELS.

AS IS THE CASE TODAY...PW VALUES MONDAY NEAR 2 INCHES WILL MAKE
THUNDERSTORMS VERY EFFICIENT RAIN MAKERS AND SLOW MOVEMENT MAY ALLOW
FOR LOCALIZED SHORT TERM PONDING/FLOODING TO OCCUR. NOT GOING TO
RULE OUT A FEW WET MICROBURSTS AS WELL. WHILE VERTICAL TOTALS/LAPSE
RATES ARE NOT AS IMPRESSIVE MONDAY AS TODAY...PRECIP LOADING MAY
STILL BE SUFFICIENT ENOUGH TO DRAG DOWN SOME DECENT WIND SPEEDS. DUE
TO EXPECTED SPARSE OCCURRENCE OF THIS...HOWEVER...WILL LEAVE OUT OF
THE HWO.

SHORTWAVE RIDGING LOOKS TO LIMIT CONVECTIVE POTENTIAL TUESDAY AS PW
VALUES FALL BACK TO AROUND 1.5 INCHES FOR THE AREA. THIS LOOKS TO BE
SHORT-LIVED...HOWEVER...AS A MORE POTENT WAVE MOVING ACROSS THE MID
MS VALLEY TUESDAY AFTERNOON/EVENING WILL DRAG A WEAK COLD FRONT INTO
NORTHERN PORTIONS OF THE AREA AFTER MIDNIGHT TUESDAY NIGHT.
THUS...WILL KEEP SCATTERED POPS RUNNING OVERNIGHT IN THE NORTH.

MOS TEMPS WERE GENERALLY AGREEABLE...HOWEVER...SHAVED HIGHS A COUPLE
DEGREES TUESDAY AS MOS CAME IN A LITTLE WARM IN THE MID 90S. /26/

.LONG TERM...WEDNESDAY THROUGH NEXT SUNDAY...DURING THE MIDDLE PORTION
OF THE WEEK...UPPER LEVEL FLOW WILL REMAIN RELATIVELY WEAK AND
PRIMARILY ZONAL. A WEAK SURFACE HIGH WILL REMAIN SITUATED OVER THE
NORTHERN GULF...THOUGH THIS FEATURE IS UNLIKELY TO DO MUCH TO
DISCOURAGE THE SUMMERTIME DIURNAL CONVECTIVE CYCLE WHICH IS FIRMLY
ENTRENCHED ACROSS THE AREA. 00Z GFS/ECMWF RUNS DEPICT A SHORTWAVE
TROUGH MOVING ACROSS THE SOUTHERN PLAINS TOWARD THE MID MS VALLEY WED
INTO THURS...WHICH WOULD LIKELY SERVE TO ENHANCE PRECIP COVERAGE
DURING THAT TIME FRAME. POPS WERE TRENDED TOWARD ECMWF OUTPUT...WHICH
SEEMED TO HAVE A BETTER GRASP OF THESE FEATURES.

FROM THE END OF THE WEEK INTO THE WEEKEND GUIDANCE...ESPECIALLY THE
ECWMF...INDICATES BUILDING MID/UPPER LEVEL RIDGING. THIS WOULD
SUGGEST A DECREASE IN DAILY CONVECTIVE ACTIVITY BACK TO MORE
SEASONABLE LEVELS. ISOLATED PRECIPITATION WOULD STILL BE AROUND...
BUT WITH UPPER FLOW REMAINING WEAK AND MID LEVEL TEMPS WARMING UP
UNDER THE RIDGE...MUCH OF THE CONVECTIVE ACTIVITY WOULD BE
SUPPRESSED. /DL/

&&

.AVIATION...EXPECT GENERALLY VFR CONDITIONS THROUGH THIS EVENING
ALTHOUGH THUNDERSTORMS WILL BE NUMEROUS ACROSS THE EASTERN PORTIONS
OF MS THROUGH THE REMAINDER OF THE AFTERNOON. ISOLATED STRONGER
STORMS WILL HAVE POTENTIAL FOR GUSTY WINDS...FREQUENT LIGHTNING AND
BRIEF BUT MAJOR TURBULENCE IN THE IMMEDIATE VICINITY. SOME BRIEF IFR
CONDITIONS ALSO POSSIBLE IN THE HEAVIEST OF DOWNPOURS. WINDS WILL
TEND TO BE RATHER ERRATIC THROUGH EARLY THIS EVENING ACROSS MOST OF
CENTRAL MS OWING TO MANY THUNDERSTORM OUTFLOW BOUNDARIES. MOST OF
THE PRECIPITATION WILL DIMINISH THIS EVENING ALTHOUGH SOME SHOWERS
AND STORMS WILL REMAIN POSSIBLE INTO THE OVERNIGHT DUE TO MORE MINOR
DISTURBANCES COMING IN FROM THE WEST. IN ADDITION...POCKETS OF MVFR
FOG WILL BE POSSIBLE BY DAWN MONDAY IN AREAS THAT RECEIVE
CONSIDERABLE DOWNPOURS TODAY. TOMORROW SHOWERS AND THUNDERSTORM
DEVELOPMENT SHOULD BE MOST FOCUSED ALONG AND EAST OF THE INTERSTATE
55 CORRIDOR. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  89  70  92 /  48  63  21  23
MERIDIAN      70  88  68  91 /  51  74  40  35
VICKSBURG     70  89  69  92 /  37  49  20  19
HATTIESBURG   72  88  71  92 /  46  63  20  29
NATCHEZ       70  87  70  90 /  36  57  19  19
GREENVILLE    71  90  70  91 /  35  52  23  26
GREENWOOD     71  89  70  91 /  36  67  33  26

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 22, 2:22 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CDT SUN JUN 22 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
231930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
222 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

26

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 22, 3:02 PM CDT, 30 minutes before
MSZ038-045-222030-
WINSTON MS-NESHOBA MS-
302 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT SUN JUN 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF STALLO AT 302 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHERN NESHOBA AND SOUTH CENTRAL WINSTON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3297 8890 3276 8901 3289 8928 3305 8920
TIME...MOT...LOC 2002Z 293DEG 7KT 3293 8914

JA
Local storm report, Jun 22, 3:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     2 SSW BAY SPRINGS       31.95N 89.29W
06/22/2014                   JASPER             MS   EMERGENCY MNGR

            REPORT OF A TREE FELL ON A HOUSE ON HIGHWAY 15.

&&

DCOX
Special weather statement, Jun 22, 3:07 PM CDT, 25 minutes before
MSZ074-222035-
FORREST MS-
307 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT SUN JUN 22 2014

...STRONG THUNDERSTORM IN FAR SOUTHERN FORREST COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO
50 MPH WIND GUSTS WAS LOCATED 5 MILES SOUTHWEST OF MAXIE AT 307 PM
CDT...MOVING EAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHERN FORREST COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3091 8935 3101 8936 3103 8935 3103 8914
      3091 8913 3090 8914 3091 8934
TIME...MOT...LOC 2007Z 274DEG 12KT 3094 8925

BYB
Special weather statement, Jun 22, 3:10 PM CDT, 22 minutes before
MSZ062-222055-
LINCOLN MS-
310 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT SUN JUN 22 2014

...STRONG THUNDERSTORM HEADED TOWARD BROOKHAVEN...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED OVER LOYD STAR AT 310 PM
CDT...MOVING AST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN LINCOLN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3157 9064 3161 9063 3161 9066 3170 9062
      3170 9041 3169 9041 3169 9038 3170 9037
      3167 9024 3160 9024 3144 9031
TIME...MOT...LOC 2010Z 290DEG 10KT 3164 9053

BYB
Special weather statement, Jun 22, 3:12 PM CDT, 20 minutes before
MSZ037-038-222040-
ATTALA MS-WINSTON MS-
312 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT SUN JUN 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF CENTER RIDGE AT 312 PM
CDT...MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WINSTON AND EXTREME EAST CENTRAL ATTALA COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3293 8922 3309 8933 3311 8929 3311 8922
      3316 8921 3320 8914 3320 8911 3322 8911
      3327 8902 3308 8888
TIME...MOT...LOC 2012Z 239DEG 14KT 3306 8918

JA
Special weather statement, Jun 22, 3:27 PM CDT, 5 minutes before
MSZ051-222100-
NEWTON MS-
327 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT SUN JUN 22 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES NORTHWEST OF
LITTLE ROCK TO 8 MILES SOUTHEAST OF NEWTON AT 328 PM CDT...MOVING
EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EASTERN NEWTON COUNTY SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3256 8893 3223 8894 3224 8920 3256 8922
TIME...MOT...LOC 2028Z 269DEG 13KT 3256 8904 3224 8904

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:43 PM CDTSpecial Weather StatementJANGrenada32 min
Jun 21, 9:02 PM CDTSpecial Weather StatementJANMontgomery48 min
Jun 22, 11:03 AM CDTSpecial Weather StatementJANWashington32 min
Jun 22, 11:57 AM CDTSpecial Weather StatementJANMadison28 min
Jun 22, 12:02 PM CDTSpecial Weather StatementJANNeshoba28 min
Jun 22, 12:06 PM CDTSpecial Weather StatementJANHumphreys, Sunflower44 min
Jun 22, 12:14 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo28 min
Jun 22, 12:20 PM CDTSpecial Weather StatementJANNoxubee45 min
Jun 22, 12:35 PM CDTSevere Thunderstorm WarningJANNoxubee25 min
Jun 22, 12:48 PM CDTSpecial Weather StatementJANMadison47 min
Jun 22, 1:14 PM CDTSpecial Weather StatementJANMontgomery46 min
Jun 22, 1:23 PM CDTSpecial Weather StatementJANHolmes42 min
Jun 22, 1:29 PM CDTSpecial Weather StatementJANKemper46 min
Jun 22, 1:39 PM CDTSpecial Weather StatementJANJasper46 min
Jun 22, 1:58 PM CDTSevere Thunderstorm WarningJANClarke, Jasper47 min
Jun 22, 2:06 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale39 min
Jun 22, 2:13 PM CDTSpecial Weather StatementJANLeake32 min
Jun 22, 2:17 PM CDTSevere Thunderstorm WarningJANSimpson, Smith26 min
Jun 22, 2:29 PM CDTSpecial Weather StatementJANChoctaw31 min
Jun 22, 2:38 PM CDTSpecial Weather StatementJANNeshoba32 min
Jun 22, 2:45 PM CDTSevere Thunderstorm WarningJANJasper, Jones34 min
Jun 22, 2:50 PM CDTSevere Thunderstorm WarningJANAttala42 min
Jun 22, 2:59 PM CDTSpecial Weather StatementJANNewton31 min
Jun 22, 3:02 PM CDTSpecial Weather StatementJANNeshoba28 min
Jun 22, 3:07 PM CDTSpecial Weather StatementJANStone28 min
Jun 22, 3:10 PM CDTSpecial Weather StatementJANLincoln45 min
Jun 22, 3:12 PM CDTSpecial Weather StatementJANWinston28 min
Jun 22, 3:18 PM CDTSevere Thunderstorm WarningJANWinston50 min
Jun 22, 3:27 PM CDTSpecial Weather StatementJANNewton33 min
Jun 22, 3:40 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence60 min
Jun 22, 5:42 PM CDTSpecial Weather StatementJANJefferson33 min
Jun 22, 6:38 PM CDTSpecial Weather StatementJANWarren32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.